A simple proof of the existence of Haar measure on amenable groups

  • Alexander J. Izzo

Abstract

A simple proof of the existence of Haar measure on amenable groups is given.

References

Izzo, A. J., A functional analysis proof of the existence of Haar measure on locally compact abelian groups, Proc. Amer. Math. Soc. 115 (1992), no. 2, 581–583. https://doi.org/10.2307/2159282

>

Nachbin, L., The Haar integral, D. Van Nostrand Co., Princeton, NJ, 1965.

von Neumann, J., Zum Haarschen Maß in topologischen Gruppen, Compositio Math. 1 (1935), 106–114.

Rudin, W., Functional analysis, second ed., International Series in Pure and Applied Mathematics, McGraw-Hill, Inc., New York, 1991.

Salame, K., Amenability and fixed point properties of semi-topological semigroups of non-expansive mappings in Banach spaces, Ph.D. thesis, University of Alberta, 2016. https://doi.org/10.7939/R35T3G736

>

Willson, B., A fixed point theorem and the existence of a Haar measure for hypergroups satisfying conditions related to amenability, Canad. Math. Bull. 58 (2015), no. 2, 415–422. https://doi.org/10.4153/CMB-2014-069-3

>

Published
2017-05-27
How to Cite
Izzo, A. (2017). A simple proof of the existence of Haar measure on amenable groups. MATHEMATICA SCANDINAVICA, 120(2), 317-319. https://doi.org/10.7146/math.scand.a-25626
Section
Articles